| Model Number |
MAJ-1933 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the light source cable had an undocumented error.The issue was found during inspection for use.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation and correction.Updated fields: h2, h6, h11.Corrected fields: h11 (tac verbiage).The customer contacted olympus technical assistance support (tac) via phone.It was advised to reseat the connection of cable to adapter port.The customer informed tac of the event.The device will not be returned to olympus for evaluation.The device was not returned to olympus for inspection and the reported failure was confirmed by information from technical assistance center (tac).A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of the malfunction is traced to electronic component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.